# SDR USAA011081

- Difficulty date: August 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 727a
- Part time: 41,171 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CREASE BEAM CORROED 4 INCHES BY 1 INCH AROUND RIVETS, 10 INCHES AFT OF STATION 727A TOP SIDE CREASE BEAM, RIGHT SIDE.  (M)
